I had a BA with Saline filled Silicone implants 6 days ago.
The night of my surgery I started having a rash around my navel. I went back to PC the next day and he thought maybe from antibiotic and to stop it. I did this, the rash continued to get worse. I stopped by demerol and used darvocet instead, all of which I have had before with no problems. The rash has done nothing but get worse. Benadryl has not help, creams have not helped. The rash is now all over abdomen, back, arms, between fingers, and starting on my legs. It is what I would consider severe, is is flaming red and purple, raised and some places has bumps that looked fluid filled.
I am now taking a pred. pack that I started yest. I have not seen any improvement yet. Any thoughts on what this could be from?
Also my left breast has already dropped some even before taking off the tape, but my right breast seems to be rising instead of dropping. I am very concerned about cc. My pc has not recommended massage as of yet, it is under muscle. But I will not acutally see my pc until I am 2 weeks post op.
Any thoughts? Allergy? Capsular Contracture?